Skip to main content
placeholder image

Orthogonal Designs Constructed From Circulant Weighting Matrices

Journal Article


Abstract


Publication Date


  • 2002

Citation


  • Seberry, J. R. & Koukouvinos, C. (2002). Orthogonal Designs Constructed From Circulant Weighting Matrices. International Journal of Applied Mathematics, 8 (3), 255-265.

Number Of Pages


  • 10

Start Page


  • 255

End Page


  • 265

Volume


  • 8

Issue


  • 3

Place Of Publication


  • Bulgaria

Abstract


Publication Date


  • 2002

Citation


  • Seberry, J. R. & Koukouvinos, C. (2002). Orthogonal Designs Constructed From Circulant Weighting Matrices. International Journal of Applied Mathematics, 8 (3), 255-265.

Number Of Pages


  • 10

Start Page


  • 255

End Page


  • 265

Volume


  • 8

Issue


  • 3

Place Of Publication


  • Bulgaria